MAUDE Adverse Event Report: MICROTYPING SYSTEMS MTS A/B/D MONO & REV GRP 5X20; BLOOD GROUPING REAGENT

MICROTYPING SYSTEMS MTS A/B/D MONO & REV GRP 5X20; BLOOD GROUPING REAGENT
Catalog Number MTS080515
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation details: the customer reported that quality control testing was carried out on the day of the reported event, and the results were as expected.The confirmation was not provided.Mts gel card storage and handling conditions were checked and found to be aligned with ortho's recommendations.The customer reported that they had to restore a data backup on their ortho vision id mts analyzer as the data was no longer accessible, and that they had pulled the order report from (b)(6) 2025, but that evidence of testing for sample id (b)(6) was not present on the analyzer.The customer reported that they noticed a similar sample id (b)(6) was stored on the same day associated with a b(abo2) rhd positive result.No flags were noted in this order report.The customer reported that they had then pulled the lis order report for the testing performed on (b)(6) 2025 which indicated a manual entry flag of the b(abo2) rhd positive results under sample id (b)(6).The customer concludes that the discrepancy in abo forward typing was due to a transcription error on their lis (sample id mix up) from the laboratory.No further investigation was performed for this incident.The assignable cause of the discrepancy in abo forward typing results is due to a transcription error by the laboratory operator in (b)(6) 2025; associated with an incorrect abo result being manually entered by an operator on their lis for this patient.In any case there was no evidence of any systematic failure of the ortho clinical diagnostics reagent or analyzer to perform as intended.No further complaints of this type have been received from the customer site since the time of the reported event.
 
Event or Problem Description
(b)(4) / (b)(6)on (b)(6) 2026, a customer contacted the ortho global technical solution centre (gtsc) to report what was described as a discrepancy in results in abo forward typing for a patient using mts a/b/d monoclonal and reverse grouping card (lots not provided) in conjunction with their ortho vision id mts analyzer, (b)(4) (software version not provided).Date of event: 10 july 2025, reported on (b)(6)2026 complainant/complaint reporter: christine gallardo - laboratory supervisor reagents: mts a/b/d monoclonal and reverse grouping cards (lots not provided) patient history: not provided.The customer reported that, on the following dates, they had tested samples from the same patient for abo forward typing using mts a/b/d monoclonal and reverse grouping cards (lots not provided) in conjunction with their ortho vision id mts analyzers (b)(4) and (b)(4), and that they had obtained the following results: - (b)(6) 2024: patient result stored on lis as o rhd positive on 5(b)(4) (sample id (b)(6)) - (b)(6) 2025: patient result stored on lis as b(abo2) rhd positive on (b)(4) (sample id (b)(6)) - (b)(6) 2026: patient result obtained o rhd positive at an alternate facility.No further details were provided.The customer reported that a biased b(abo2) result had been reported to the physician in (b)(6) 2025.The customer reported that the patient was not harmed as a result of the reported event.

Brand Name
MTS A/B/D MONO & REV GRP 5X20
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
MICROTYPING SYSTEMS
1295 s.w. 29th avenue
pompano beach FL 33069
Manufacturer (Section G)
MICROTYPING SYSTEMS
1295 s.w. 29th avenue
pompano beach FL 33069
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key24570788
Report Number1056600-2026-00005
Device Sequence Number15811157
Product Code QHR
UDI-Device Identifier10758750005932
UDI-Public(01)10758750005932
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMTS080515
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown